# SDR AALA20140527004

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 62,639 hours, 7,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT FIRST CLASS GALLEY DAMAGED.  REPLACED LAMP FOR EMERGENCY LIGHT AT LT FIRST CLASS GALLEY.  OPERATIONS CHECKED NORMAL.
